advertisement
Question
Posted by: dheki | 2007/04/18

could i be pregnant

Hi Doc

While having sexual intercoure with my boyfriend a condom busted and the following day i bought a morning after pill. After days i remembered that the i was also taking antibiotics that a doctor prescribed for me before. What i want to know is that could the antibiotics have prevented the morning after pill to work ? if yes could that maybe have any effect on the growing of the baby if i am pregnant.

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotiocs should nto interfere with the morning after pill. However, this is not 100% effective. If you did fall prgenant, it would not harm the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement